# SDR SCNA20180119004

- Difficulty date: January 19, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 56,948 hours, 22,283 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD MAIN FLAP INBOARD END TOP SIDE SKIN HAS WEAR DAMAGE. LEADING EDGE PANEL 113A3432-11 REMOVED FROM LT. FLAP FOUND WEAR OUT OF LIMITS. REPLACEMENT PANEL ORDERED FROM BOEING. FLAP PANEL # 113A3411-7 REMOVED DUE TO WEAR, FOUND TO BE WITHIN LIMITS. WEAR REQUIRES TREAT PRIME AND PAINT. DRILLED AND INSTALLED LEADING EDGE PANEL 113A3432-11. INSTALLED FLAP PANEL 113A3411-7. PRIMED AND PAINTED PANELS.
